Articles with article keyword: minimal surfaces

The space of embedded minimal surfaces of fixed genus in a 3-manifold V; Fixed genus

Pages 1-153 by Tobias H. Colding, William P. Minicozzi II | From volume 181-1

Minimal surfaces and the Allen–Cahn equation on 3-manifolds: index, multiplicity, and curvature estimates

Pages 213-328 by Otis Chodosh, Christos Mantoulidis | From volume 191-1

Density of minimal hypersurfaces for generic metrics

Pages 963-972 by Kei Irie, Fernando C. Marques, André Neves | From volume 187-3

Construction of harmonic diffeomorphisms and minimal graphs

Pages 1879-1906 by Pascal Collin, Harold Rosenberg | From volume 172-3